# SDR 3EJA2025101500225

- Difficulty date: September 22, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N864JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605242
- Aircraft time: 6,880 hours, 5,030 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 19880003
- Part serial: 1698A
- Condition: Failed
- Location: Acm
- Part time: 6,880 hours, 5,030 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ROTATION, ACM OVERHEAT ILLUMINATED ON CASS WITH STRONG SMOKE SMELL IN CABIN. CABIN PRESS ALSO ILLUMINATED ON CASS////  R/R BI-LEVEL FLOW CONTROL VALVE.
